# SDR ASAA12511665

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 17,616 hours, 5,273 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: Illuminated
- Location: Fmc
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE MESSAGE DISPLAYED AFTER ENGINE START.  QRH PROCEDURE ACCOMPLISHED.  MESSAGE CLEARED.
